Completeness degree (A generalization of dimension)
Aarts J. M.
Fundamenta Mathematicae, Tome 63 (1968), p. 27-41 / Harvested from The Polish Digital Mathematics Library
Publié le : 1968-01-01
EUDML-ID : urn:eudml:doc:214054
@article{bwmeta1.element.bwnjournal-article-fmv63i1p3bwm,
     author = {Aarts J. M.},
     title = {Completeness degree (A generalization of dimension)},
     journal = {Fundamenta Mathematicae},
     volume = {63},
     year = {1968},
     pages = {27-41},
     language = {en},
     url = {http://dml.mathdoc.fr/item/bwmeta1.element.bwnjournal-article-fmv63i1p3bwm}
}
Aarts J. M. Completeness degree (A generalization of dimension). Fundamenta Mathematicae, Tome 63 (1968) pp. 27-41. http://gdmltest.u-ga.fr/item/bwmeta1.element.bwnjournal-article-fmv63i1p3bwm/